So earlier this month I made a post about Baraclude giving me lactic acidosis, now my docter switched me to Viread and the first couple of days I felt fine. Now a week later I feel the same lactic acidosis symptoms. I feel cold, weak.. Having muscle pains and always tired.. I also feel. constipated and I have pain in the bladder area Im hoping this will go away.. But if it doesn't what exactly can I do from here? Considering both meds are giving me these probs so early?
But if it doesn't what exactly can I do from here?
i suggest you start combo with interferon and alinia.interferon can have very bad sides or no sides but since it may clear hbv 2 years of sides are worth clearing hbv.i suggest you check hbsag quan, vitamin d 25oh, tot chol, ldl ,hdl
once hbvdna for sometime on the combo you can stop tenofovir
if vt d 25 oh is less than 50ng/ml start supplements 5000-1000iu/ml
interferon, even if not clears hbv, can give you years of inactive hbv even when you stop it
what is the hbv seroconversion rate with interferon?
they have not published rates with potent antivirals, with alinia, with vit d3 normal levels, with cholesterol suppression.we only have rates with lam which is extremely weaker, the trials are so slow with the purpose to keep us taking only NUCs and at this poitn i dont think they will publish, interferon combos with etv and tnf are finished since years
anyway interferon+lam 2 years 30-35% hbsag seroconversion.using alinia and antivirals like entecavir or even better tenofovir or truvada is another story.alinia and vit d3 should increase rates very much
these rates are on cronic hbv, not immune tollerant hbv.immune tollerant can be better than hbeag negative rates
hi gud day..meon dn ako hepa b.. last 2010 ko lang to nalaman nung nagpa medical ako dahil required sa ojt ko sa isang restaurant... nagulat ako nakita kong reactive ako... sobra nalungkot ako parng nawalan ng pag asa... kala ko iiwan ako ng gf ko kc kasama ko sya nng kumuha ako ng result... peo thankful ako kc nd nya ako iniwan at lalo pa nya ako minahal.. sana sama2 tayu mag hanap ng lunas at share agad d2 sa foru na 2.. bsta alwayz pray lang po.. alam ko nd tayu iiwan ni papa jesus.. sana me dumating na gamot para satin.. madami pa ako pangarap sa fam ko at sa gf ko.. hehe.. lage lang pray.. tc all.....;)
Tenofovir could cause Lactic Acidosis and it usually gets worse over time.
muscle pain or weakness,
numb or cold feeling in your arms and legs,
nausea with vomiting,
slow or uneven heart rate,
dizziness, or feeling very weak or tired;
if you seroconvert to hbsab i don't think that will discuss about Low Sustained Response Rate.
until you seroconvert maybe Low Sustained Response Rate can be discussed, but I supose that this response rate can be determined on early stages base on qHbsAg.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.